Communications in Mathematical Physics

Half-sided modular inclusions of von-Neumann-algebras

Hans-Werner Wiesbrock

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 157, Number 1 (1993), 83-92.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104253848

Mathematical Reviews number (MathSciNet)
MR1244859

Zentralblatt MATH identifier
0799.46073

Subjects
Primary: 46L10: General theory of von Neumann algebras
Secondary: 81T05: Axiomatic quantum field theory; operator algebras

Citation

Wiesbrock, Hans-Werner. Half-sided modular inclusions of von-Neumann-algebras. Comm. Math. Phys. 157 (1993), no. 1, 83--92. https://projecteuclid.org/euclid.cmp/1104253848


Export citation